# SDR MYWA110111

- Difficulty date: November 3, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 29,319 hours, 10,582 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  NR 1 ENG BLEED AIR TRIP.  PERFORMED NR 1 ENG BLEED HEALTH CHECK IAW TASK 36-11-00-700-801.  FOUND HP FAILED AND PCV KISS BAD.  RE-ACTIVATED HIGH PRESS VALVE PER MEL 36-9.  REMOVED AND REPLACED HIGH STAGE VALVE IAW 36-11-06-800.  REMOVED AND RE-INSTALLED PCV.  REPLACED KISS SEAL IAW 36-12-02.  REPLACED 390 DEGREE THERMOSTAT IAW 36-11-05-400-801.
